Header menu link for other important links
X
Solving a system of second order obstacle problems by a modified decomposition method
Published in
2006
Volume: 6
   
Pages: 141 - 147
Abstract
In this paper a numerical algorithm, based on the Adomian decomposition method and a modified form of this method, is presented for solving a system of second-order boundary value problems associated with obstacle, unilateral, and contact problems. The scheme is shown to be highly accurate, and only a few terms are required to obtain accurate computable solutions.
About the journal
JournalApplied Mathematics E - Notes
ISSN16072510
Open AccessNo